is celebrex safe?

is celebrex safe? I just started taking it and experience a numbness in my feet and other parts of the body, itching skin and even seem to lose more ...


is celebrex safe?
I just started taking it and experience a numbness in my feet and other parts of the body, itching skin and even seem to lose more hair. are these side effects normal? my dosage is currently set to 400 mg, which i know is said to be pretty high.

Best answer(s):

Answer by pandora078
nope those are not normal side effects, and the numbness is especially troublesome. stop taking it and call your doctor.

Answer by Searcher
I’ve run across this one a few times and the general concensus is that, while it does alleviate arthritis pain, the side effects (of which there is a really long list) can be pretty nasty. So, from my own observations, you’d be well advised to get your doctor and pharmacist to review all the side effects with you thoroughly then you may choose to use alternate medication for the arthritis.

Answer by Susan Yarrawonga
Have you tried a Yahoo search for celebrex + “side effects”?

Leave a Reply